# SDR YENA2008091

- Difficulty date: September 24, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 13,300 hours, 4,694 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6730C010000
- Part serial: 3882
- Condition: Leaking
- Location: Nr 1
- Part time: 13,303 hours, 13,303 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 26 FLL-JFK AIR RETURN TO FLL, DUAL ENG BLEED FAULT 1 FAILED AT 1200`, 2 FAILED AT 11,200`.  FOUND NR 1 ENG FAN AIR VALVE LEAKING FROM DIAPHRAGM.  REMOVED AND REPLACED NR 1 FAN AIR VALVE IAW 36-11-54.  OPS AND LEAK CHECK OK.  ENG RUN-UP IAW AMM 71-00-00, SATISFACTORY.
